# SDR AWXA0001121

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CHORD CRACKED FS 178 WL 207 LBL 26 (1.6L) AND WL 195 LBL 24 (1.3L). CUTOUT CRACKED SECTION OF CHORD WL 212-175 IAW ER 03-5310-00339-JS3; NDT NO CRACKS NOTED IAW 51-00-00 FIG 23; FABED AND INSTALLED REPAIR PARTS IAW ER 03-5310-0039-JS3
